# SDR 06FDEA04270

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B FLAP O/B HINGE (WING SIDE), LOWER ATTACHMENT I/B BORE FOUND CORRODED.  LT FWD O/B FLAP O/B HINGE LOWER MOUNT I/B BORE CORROSION REMOVED AND FOUND   EXCEED LIMIT   AS PER CMM 57-44-09 PG. 402-408. ORIGINAL THK 0.518" FINAL 0.591" MAXIMUM ALLOWABLE 0.584". BUSHING FABRICATED AND INSTALLED AS PER E.A.1-5750-106566 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
